Wallman-type compactifications and superextensions

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)55-80
Number of pages26
JournalPeriodica Mathematica Hungarica
Volume1
Issue number1
DOIs
Publication statusPublished - Mar 1971

Fingerprint

Compactification

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Wallman-type compactifications and superextensions. / Császár, A.

In: Periodica Mathematica Hungarica, Vol. 1, No. 1, 03.1971, p. 55-80.

Research output: Contribution to journalArticle

@article{15b9f64d3b084ad38ea86d338b2e48b3,
title = "Wallman-type compactifications and superextensions",
author = "A. Cs{\'a}sz{\'a}r",
year = "1971",
month = "3",
doi = "10.1007/BF02095636",
language = "English",
volume = "1",
pages = "55--80",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Wallman-type compactifications and superextensions

AU - Császár, A.

PY - 1971/3

Y1 - 1971/3

UR - http://www.scopus.com/inward/record.url?scp=34250458600&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250458600&partnerID=8YFLogxK

U2 - 10.1007/BF02095636

DO - 10.1007/BF02095636

M3 - Article

VL - 1

SP - 55

EP - 80

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 1

ER -